Top answers from doctors based on your search:
Disclaimer

withdrawal symptoms from birth control

A 50-year-old member asked:
Dr. Donald Gieck
13 years experience Clinical Psychology
Withdrawal: When coming off birth control the body will attempt to recalibrate itself. This may result in unpleasant side effects that include erratic mood, incre ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 49-year-old member asked:
Dr. Padmavati Garvey
29 years experience Obstetrics and Gynecology
Not efffective: The withdrawl method is when the male pulls his penis out of the vagina before ejaculation occurs. This is a very poor method of birth control. Even ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Birth control: Birth-control is highly effective when taken correctly. The withdrawal method is very ineffective. If you are using birth control correctly then addin ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Jaime Lopez
38 years experience Obstetrics and Gynecology
Can be normal: First make sure that you are not pregnant. This can be normal for the first 2 or 3 cycles until your hormones start to work again. I would see your do ... Read More
6
6 thanks
A 46-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
It may lessen pain: Yes it may lessen the pain and help regulate irregular periods as well.
A female asked:
Dr. David Sneid
40 years experience Endocrinology
It can: Stopping oral contraceptives can cause amenorrhea in some women. It's usually of a short duration in most women, but can be persistent and even perma ... Read More
A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Possibly: According to roger harm md from mayo clinic, a progestin –only oral contraceptive may cause nausea, breast tenderness & irregularity of bleeding.
1
1 thank
A 48-year-old member asked:
Dr. PAUL EUN
Dr. PAUL EUN answered
37 years experience Obstetrics and Gynecology
Maybe: Some women may experience mild nausea but usually is not a major issue.
A 28-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Can be normal: When changing birth control pills the difference in the amount or type of hormones can cause a change in the periods. Bleeding heavier or lighter, cra ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Wesley Grootwassink
29 years experience Obstetrics and Gynecology
None: There should be no symptoms from stopping the pill. That being said, if you were taking it to regulate your period, decrease cramping, or help your s ... Read More
A 40-year-old member asked:
Dr. Carolyn Quist
34 years experience Gynecology
Regular periods: Not sure i understand the intent of the question. The benefits of using birth control include regular periods, shorter bleeding, less cramping, less r ... Read More
2
2 thanks
A 37-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
Not severe at all in: The great majority of cases.
A 44-year-old member asked:
Dr. Ealena Callender
18 years experience Obstetrics and Gynecology
It depends...: Women who suffer from depression and take anti-depressant medications usually do quite well on oral contraceptive pills. The pills themselves are not ... Read More
A 51-year-old member asked:
Dr. Sherin Ibrahim Howett
17 years experience Sleep Medicine
It can: Hormones have a huge influence on the functionality of your body. Discontinuing the patch can effect your circadian rhythm depending on how long you' ... Read More
A 23-year-old female asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Yes: This is one of the possible side effects noted in the FDA literature.
1
1 thank
A 47-year-old member asked:
Dr. Paula Hillard
43 years experience Obstetrics and Gynecology
Maybe: Birth control pills (especially monophasic pills--or those that have the same dose of hormones every day of the hormonally active pills) may be helpfu ... Read More
A 33-year-old female asked:
Dr. Luis Gonzalez
38 years experience Obstetrics and Gynecology
Yes but ...: Mostly for a couple of cycles. A pregnancy test should done since pregnancy is a more common cause for missing your period.
2
2 thanks
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Possibly: According to roger harm md from mayo clinic, a progestin –only oral contraceptive may cause nausea, breast tenderness & irregularity of bleeding.
A 28-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Implanon: When considering this medication, you need to tell your doctor if you have history of depression. Implanon can cause symptoms of depression such as mo ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. Stuart Winkler
47 years experience Nephrology and Dialysis
Ovulation: Ovulation symptoms can include light spotting, slight abdominal cramping or pain, breast tenderness, abdominal bloating, increased sex drive and heigh ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Brian Nguyen
10 years experience Obstetrics and Gynecology
About 3 days: withdrawal bleeds are caused by the destabilization of the lining of the uterus when it is no longer exposed to the progesterone component of your bir ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Antonio Gargiulo
31 years experience Obstetrics and Gynecology
Yes: Ocps induce a pseudo-pregnant state. That is how they work.
A 28-year-old female asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Sounds microscopic: You are using two reliable methods of birth control and one mediocre one to assist. Between the three, pregnancy very unlikely.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month